I am seeking help - as, I expect are all other's writing here.
Long Story - shorter version:
For seven years I have been slowly going 'down hill' medicaly speaking.
Firstly diagnosed with Fibromyalgia following stent implantation in 2001.... I kept getting severe chest and muscle pains & nerve type pains etc which the medics could find no reason for... I was having brain fog and memory problems too, as well as 'gait' problems.... hence the throw away diagnosis of fibromyalgia, they did not know what else to call it! I had been placed on copious quantities and types of Statins / cholesterol reducing medications, which I decided after much reading, to take myself off...... they were NOT helping the numbers at all, but could have been responsible for the discomfort I was suffereing from.
I tried all kinds of diets and fad..... health supplements etc all to no avail.
Two Brain MRI's have been taken and 'read' MS has been ruled out. The last report I read suggests that all of my problems could stem from hypercholesterolemia. Including the 'white' patches showing in my MRI's.
Earlier this year the dietician at the hospital suggested I should be prescribed 5mg folate to assist with my elevated cholesterol. Reason being.... that people with high cholesterol usually have high homocystein.... the folate would help lower that problem. GP prescribe 1 x 5mg folate daily which I was taking. The only other drugs I am taking are for Bp, plus plavix because of the stents and Somac because I have gerd.... been on Somac over seven years now, used to take otc meds to help relieve the acid burn before that.
I found the information on B12 deficiency very interesting..... The Book (Sally Patcholok) has led me to wonder if this could be my problem.
I got my GP to do the blood test and also to test Hcy and MMA.
B12 has dropped over 200 ? points in 5 months was 362 in September
MMA and Hcy fell within the 'normal' range.
HCT was .38 in May
Doc will not discuss anything to do with B12 or Folate. Will NOT do more blood tests. As of today I have been told that all my problems stem from my too high cholesterol and as I will not take what he suggests, then there is nothing he can do to help me.
My walking on certain days is sideways like a crab
(xrays show no problem with hips or knees)
My thinking can cease all together at times
My memory recall is abysmal
My pain levels vary but are ugly
My vision is worsening
My gums are bleeding
We live on a small Island
I am a public patient without private medical insurance
I tried self injecting B12.... 9 doses spread out over 21 days....
I had far more energy etc..... but I know I cannot keep self injecting every second or third day without medical supervision. I have sublingual 5mg from the USA but they don't give me the 'boost' that the IM's did.... but the IM's also gave me a headache...... (about twelve hours post injection) every time I used one. Wondered if I may have been alergic to something in the shots?
I truly am at my wits end.
Your thoughts would be appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?